# SDR 95ZZZX5938

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9026A
- Make and model: Cessna 170A
- Aircraft serial: 18781
- Engine: Cont O300D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: P46F11
- Condition: Faulty
- Location: Carburetor
- Part time: 188 hours
- Component: Facet, MA3SPA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE-PIECE VENTURI INSTALLED TO COMPLY WITH AD 93-18-03.  AFTER INSTALLATION, AIRCRAFT WOULD NOT RUN SMOOTHLY, FUEL CONSUMPTION INCREASED ABOUT ONE AND ONE-HALF GALLONS PER HOUR.  SUBMITTER STATED THAT THE AD SHOULD HAVE BEEN A MANDITORY INSPECTION AT ANNUAL ONLY.
